So anxiety was hitting me pretty hard again and my doctor prescribed Buspar low dose 15 mg pills and id half them one hallf in am the other half pm.I had the side effect of some dizziness that passed after a week or so.Then I started having some anxiety again and the doctor upped the dose told me take an entire pill 15 mg in the am and another whole pill in the pm.I gotta say WHEW for such a low dose the side effects for me have been rediculous.I take the pill and about 20 mins later WHAM I am very dizzy and generally ill feeling I have to lay down for about 30 mins to an hour till it eases off some.Now I have decided forget this and I have cut back to the orginal dosage (half pill am/half pm).Maybe this is'nt the pill for me.I have taken several other medications in the past and never have I felt dizziness like that.I like that this med is just for anxiety and not an anti depressant (being im not depressed) but anti depressants never had my head like that.I know I just have to consulte with my doctor again so not sure why im posting other then to vent I guess and see if anyone else had experianced this.
For those who remember me and my issues I am having a MRI of my neck this week to see if that is the cause of my arm pains.Does it ever end...
I was prescribed Buspar about a month ago, and had the same effects... dizziness that lasts about 30 minutes roughy 20 minutes after taking the pill. I was on 15mg in the am and the same in the pm. My family doctor had prescribed it to me until I could get into a psychiatrist's office...the new doctor ended up taking me off of it and put me on Lexapro.
I have been on buspar for 3 years. I started on 15mg twice a day and was told I could take 3 a day if I wanted. Well that was too much and I had numbness and dizziness. So I took the 15mg twice a day for 2 years and did okay. Then I had to increase it to 30mg twice a day. When I first started that it did cause some dizziness in the beginning but it went away. I started by taking 45mg. 15mg 3 x a day. That is another way to take it. You could try splitting the pill and taking 1/2 3 x a day. That would be 15 and 1/2. I know that alot of people have not had much success with this med but I have. Hope you find something that works for you. Godbless
I just started the Buspar, actually the generic) a few days ago. 10mg 2x day. The dizzyness isn't too bad now & I usually eat something with it. One problem I found is insomnia, I was awake till 3am last night took the buspar around 8pm is that too late?